# SDR SWAA2022051295671

- Difficulty date: April 19, 2022
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N249WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34951
- Aircraft time: 52,991 hours, 31,698 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Strap
- Part number: 146A94818
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP. FLOOR BOARD SPLICE STRAP AT STA 772.5 HAVE CORROSION EVIDENCE AROUND THE HOLE FASTENER. / [01] REMOVED CORROSION AFT CARGO COMP SPLICE STRAP AT STA 772.5 PER B737-700-SRM 51-10-02-0G-0;[02] VERIFIED STEP 1.;[03] PERFORMED UT THICKNESS INSP ON REWORKED AREA IAW B737 NDT P4 51-00-00 PROC.3 ; MIN THK. NOTED 0.056' TOOL USED : OLYMPUS 45MG B/C 167381 11/22;[04] EVALUATED REWORKED AREA; ORIGI. MAT. 0.070'; MAT. REMAINING 0.056'; MAT LOST 0.014';FOUND TO BE OUT OF LIMITS; PER REF B737-700 SRM 53-00-53-1A-2.;[05] VERIFIED STEP 4.;[06] REMOVED CORROSION;EVALUATED AREA;MAT.ORIGINAL 0.070'; MAT. REMAINING 0.056'; MAT. LOST 0.014';FOUND TO BE OUT OF LIMITS; RECEIVED NEW FLOOR BOARD SPLICE STRAP AT STA 772.5 AFT CARGO COMP.; INSTALLATION IS ACCOMPLISHED ON CARD TTG8Q004D650.;[07] VERIFIED STEP 6.
